# SDR SIMA981941

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5020 - FLIGHT ATTENDANT REPORTS AN EMERGENCY LIGHT BURNED OUT OVERHEAD 11A.  RAI EMERGENCY LIGHT BULB OVERHEAD SEAT 11A.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
